Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have juvenile diabetes. Have red, itchy rash on palms. Earlier had fever, joint pain, headache, nausea. Taken Prednisone

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I am 36 years old and a juvenile diabetic. I have a generalized rash salmon bright red with itching on my palms. Had a fever of 102 with joint pain headache and nausea. the doctor perscribed prednisone yeterday which helped but the rash is returning today. This has happened 3 times over the past year and noone knows what it is
Posted Tue, 27 Aug 2013 in Diabetes
Answered by Dr. R.A. Singh 19 hours later
Thanks for writing your query.

After reading your post, it seems that you are having viral fever.
Viral fevers are sometimes associated with body rash which disappear after the fever subsides.

Still you should go for a blood test for Hemoglobin, TLC, DLC and Platelets.

Avoid any pain killer and steroids.

You can take Paracetamol 500 mg thrice daily for fever and body aches..
Vitamin C supplements will help in boosting your immunity.
Antihistamine like Cetrizine 10 mg once a day will help in relieving itching.

Have complete bed rest till you are febrile.
Drink lots of pure water daily to maintain hydration.
Eat healthy foods.

I would also suggest that you should get yourself clinically examined.

I hope this is helpful to you.
If you have any further query, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor